# SDR SCNA20170616127

- Difficulty date: June 13, 2017
- Submitted: June 17, 2017
- Operation: Air carrier
- Aircraft: N818SY
- Make and model: Boeing 737-8BK
- Aircraft serial: 29646
- Aircraft time: 34,823 hours, 14,250 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 344
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM CORRODED, BS 344, BL 0.  REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS.  REPAIRED THE FLOORBEAM UPPER FLANGE.
